# SDR PLGA418951

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809BE
- Make and model: Beech 1900C
- Aircraft serial: UB40
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - AFTER TAKEOFF, FLAPS WOULD NOT RETRACT.  ACFT RETURNED TO LAND WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  FLAPS WERE SECURED IN THE 'FULL-UP' POSITION AND DEFERRED IAW WITH THE MEL.  ACFT WAS RELEASED TO SERVICE.MAINTENANCE REPLACED THE BUSHINGS IN THE RIGHT HAND FLAP SPLIT LINKAGE IAW THE BEECHCRAFT MM AND RETURNED THE AIRCRAFT TO SERVICE.
